# SDR HALA2017090600244

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 15,696 hours, 2,411 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33391190002
- Part serial: 02351
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, AFTER T/O ON NR 2 BLEED FAULT. PER QRH 1 RESET BUT SAME FAULT. FUEL DUMPED IN THE AIR (BLEED AIR SUPPLY SYSTEMS). REMOVED & REPLACED NR 2 ENG BLEED VALVE PER AMM 36-11-52. OPS CHECK OK. LEAK CHECK OK. BITE TEST OF BMC NR2 TEST OK. OK FOR SVC.
